Alert archive / Kansas / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 110, NWS Topeka, KS

October 12, 2007Geary County, Wabaunsee County, Kansas

NWS Topeka, KS issued this severe thunderstorm warning at Oct 12, 2007, 10:06 PM CDT for Geary County, Wabaunsee County, Kansas. It was in force for 22 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 12, 2007, 10:06 PM CDT (03:06 UTC)
Expired
Oct 12, 2007, 10:28 PM CDT
In force
22 min
Issued by
NWS Topeka, KS
Area
Storm-based polygon

Counties Geary County, KS, Wabaunsee County, KS

The radar

The Topeka radar (KTWX), 25 km from the middle of the area, began a volume at 03:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 3.1 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2007-10-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2007-10-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 225 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1392 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
225 m²/s²
0-3 km storm-relative helicity
303 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KTOP 130306
SVRTOP
KSC061-197-130345-
/O.NEW.KTOP.SV.W.0110.071013T0306Z-071013T0345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
1006 PM CDT FRI OCT 12 2007

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN GEARY COUNTY IN EAST CENTRAL KANSAS...
  WEST CENTRAL WABAUNSEE COUNTY IN EAST CENTRAL KANSAS...

* UNTIL 1045 PM CDT

* AT 1004 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  ALTA VISTA...OR ABOUT 20 MILES SOUTHEAST OF JUNCTION CITY...MOVING
  NORTHEAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  ALTA VISTA...
  MAINLY RURAL AREAS OF THE INDICATED COUNTY...

LARGE HAIL...HEAVY RAIN AND DAMAGING WINDS ARE LIKELY WITH THIS 
STORM. FOR YOUR SAFETY...TAKE COVER INSIDE A BUILDING.

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR
SAFETY MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OR A BASEMENT AND
AVOID WINDOWS.

STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST
SEVERE WEATHER INFORMATION.

LAT...LON 3885 9633 3882 9649 3886 9649 3886 9650
      3886 9657 3888 9658 3896 9643
TIME...MOT...LOC 0306Z 246DEG 37KT 3887 9651

$$
2 follow-up statements
000 
WWUS53 KTOP 130315
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1013 PM CDT FRI OCT 12 2007

KSC061-197-130345-
/O.CON.KTOP.SV.W.0110.000000T0000Z-071013T0345Z/
GEARY-WABAUNSEE-
1013 PM CDT FRI OCT 12 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR WEST CENTRAL WABAUNSEE AND EXTREME SOUTHEASTERN GEARY COUNTIES...

AT 1006 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE 
THUNDERSTORM PRODUCING NICKEL SIZE HAIL IN ALTA VISTA.  THIS STORM 
WAS MOVING NORTHEAST AT 35 MPH.

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
SAFETY MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OR A BASEMENT AND
AVOID WINDOWS.

STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.

LAT...LON 3885 9633 3882 9649 3886 9649 3886 9650
      3886 9657 3888 9658 3896 9643
TIME...MOT...LOC 0313Z 246DEG 37KT 3890 9643

$$
000 
WWUS53 KTOP 130328
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1028 PM CDT FRI OCT 12 2007

KSC061-197-130338-
/O.CAN.KTOP.SV.W.0110.000000T0000Z-071013T0345Z/
GEARY-WABAUNSEE-
1028 PM CDT FRI OCT 12 2007

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL WABAUNSEE AND
EXTREME SOUTHEASTERN GEARY COUNTIES HAS BEEN CANCELLED...

AT 1028 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE
SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO
LONGER SEVERE...THUS THE WARNING HAS BEEN CANCELLED.

RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE
STILL POSSIBLE FROM THE THUNDERSTORM.

STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.

LAT...LON 3885 9633 3882 9649 3886 9649 3886 9650
      3886 9657 3888 9658 3896 9643
TIME...MOT...LOC 0328Z 246DEG 37KT 3896 9625

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 12, 4:34 PM CDT, 5 hours 32 minutes earlier.

Area forecast discussion, Oct 12, 4:34 PM CDT, 5 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TOPEKA KS
434 PM CDT FRI OCT 12 2007

.DISCUSSION...

LATEST WATER VAPOR IMAGERY SHOWING WEAK SHORTWAVE MOVING THROUGH THE
SOUTHERN ROCKIES INTO THE HIGH PLAINS AS STRONG UPPER LOW IN ITS
WAKE DIGS INTO THE WEST COAST. VISIBLE SATELLITE AND PROFILERS
SHOWING TEMPORARY BACKING OF LOW LEVEL FLOW IN COMBINATION WITH OLD
OUTFLOW BOUNDARY TO THE SOUTH OF THE CWA IS AIDING REDEVELOPMENT OF
CONVECTION OVER THE WESTERN AND SOUTHWEST CWA. AS LOW LEVEL JET
INCREASES AND ELEVATED MOISTURE/INSTABILITY INCREASE...THUNDERSTORM
CHANCES WILL ALSO INCREASE AS WELL. FIRST ACROSS THE FAR WEST THIS
EVENING...THEN LATE EVENING AND OVERNIGHT FOR THE NORTHEAST AND EAST
CENTRAL. HAVE ADDED HVY RAIN POTENTIAL TO GRIDS AND HWO FOR
LOCALIZED 1 TO 2 INCH AMOUNTS WITH A BROAD LIGHTER SWATH OF A THIRD
TO THREE QUARTERS OF AN INCH EXPECTED. EXPECT THE HEAVIER AMOUNTS TO
LINE UP MORE WITH HIGHER FFG VALUES EAST OF THE SATURATED NORTH
CENTRAL COUNTIES...SO HAVE NOT GONE WITH AN FFA AT THIS TIME.
WITH INCREASING DEWPOINTS MAINLY WEST...HAVE INCREASED LOWS SLIGHTLY
THROUGH THE MID TO UPPER 50S.

WILL LEAN MORE TOWARDS THE SLOWER NAM IN LIFTING WARM FRONT NORTH ON
SATURDAY OVER THE GFS...SO HAVE DELAYED LOWER POPS SATURDAY FROM
SOUTH TO NORTH AS WELL...BUT STILL FAVOR HIGHER QPF IN THE MORNING
AS LOW LEVEL JET VEERS LATE TONIGHT/EARLY SATURDAY...THEN WEAKENS
THROUGH 18Z. AS A RESULT...HAVE ALSO LOWERED HIGHS SATURDAY WITH
MORE CLOUDS WITH HIGHS IN THE UPPER 60S NORTH TO UPPER 70S SOUTH.

SW

FOR SATURDAY NIGHT...UPPER WAVE DEEPENS OVER THE WEST WITH DIFFLUENT
SOUTHWEST FLOW ALOFT .  LOW LEVEL FLOW INCREASING AS HIGH PLAINS
SURFACE TROUGH DEEPENS. H850 MB WINDS 45 TO 55 KTS OVERNIGHT ON NAM
AND 30 TO 40 KTS ON GFS.  MODELS WITH THE GFS A BIT FASTER...MOVING
SURFACE BOUNDARY NORTH OVERNIGHT AND WOULD CONFINE PRECIP CHANCES TO
NORTHERN COUNTIES BUT THUNDERSTORMS DURING THE DAY SATURDAY COULD
SLOW THE PROGRESS OF THE FRONT NORTH. KEPT 20 TO 30 POPS FAR
SOUTHEAST COUNTIES FOR NOW WITH 40 TO 50 PERCENT POPS OVER THE
NORTHERN HALF OF CWA.  MODELS HINT OF SOME UPPER SHORTWAVE ENERGY
AFTER MIDNIGHT ADDING TO THE POTENTIAL FOR RAINFALL.  PRECIPITABLE
WATER VALUES IN THE INCH TO 1.5 INCH RANGE SO SOME LOCALLY HEAVY
RAINFALL POSSIBLE...AND HAVE THIS MENTIONED IN THE HWO.

ON SUNDAY...MAIN UPPER LOW OVER THE HIGH PLAINS WITH GFS JUST A TAD
SLOWER AND A BIT FURTHER SOUTH WITH LOW...OVER EAST CENTRAL COLORADO
BY 00Z MONDAY.  STRONG UPPER DYNAMICS COMBINED WITH LOW LEVEL
INSTABILITY...DRY LINE...SHOULD LEAD TO STRONG TO SEVERE
THUNDERSTORMS ALONG DRY LINE THROUGH CENTRAL KANSAS AND SPREAD
EASTWARD SLOWLY LATE SUNDAY AFTERNOON INTO THE NIGHT.  HIGHS SUNDAY
FROM LOWER 70S NORTH CENTRAL TO MID TO UPPER 70S SOUTHEAST COUNTIES.

FOR SUNDAY NIGHT UPPER LOW PUSHES OUT INTO CENTRAL KANSAS MAKING
PRECIPITATION LIKELY ACROSS MUCH OF CWA DURING THE EVENING HOURS.
WITH LOCALLY HEAVY RAIN AGAIN POSSIBLE.  ONE FLY IN OINTMENT IS THAT
MODELS HINT OF DRY SLOT BEING WRAPPED INTO SOUTHWEST PORTIONS OF
SYSTEM AND COULD CUT OFF PRECIP EXTENT.

MONDAY INTO MONDAY NIGHT UPPER LOW LIFTS NORTHEAST.  KEEPING CHANCE
POPS FOR SHOWERS AND EMBEDDED THUNDERSTORMS IN WRAP AROUND COLD
UPPER LOW CENTER.  HAVE HIGHS MONDAY FROM THE MIDDLE 60S
NORTHCENTRAL TO AROUND 70 SOUTHEAST. PRECIPITATION CHANCES GRADUALLY
END OVER FAR WESTERN COUNTIES MONDAY NIGHT.

FOR THE EXTENDED PERIOD TUESDAY THROUGH FRIDAY...STILL QUITE A
BIT OF MODEL DISPARITY WITH THROUGH THIS PERIOD WITH TIMING OF
SHORTWAVE ENERGY MID WEEK AND EVOLUTION OF UPPER PATTERN THURSDAY
INTO FRIDAY. HAVE LINGERED SOME LOW CHANCE POPS WITH DEPARTING
SYSTEM ON TUESDAY FAVORING THE SLOWER GFS EJECTION OF SYSTEM OVER
THE ECMWF.  HIGHS TUESDAY MIDDLE 60S NORTHEAST TO AROUND 70
SOUTHWEST.

ON WEDNESDAY...ECMWF PUSHING A SHORTWAVE OUT OF THE SOUTHWEST WHILE
GFS MORE DAMPED WITH FLOW.  HAVE OPTED TO LEAN TOWARD THE ECMWF AND
HAVE ADDED SOME LOW POPS FOR WEDNESDAY AND CONTINUE INTO WEDNESDAY
NIGHT.  HIGHS WEDNESDAY FROM AROUND 70 NORTH TO LOW TO MID 70S
SOUTH.

THURSDAY INTO FRIDAY...ECMWF MUCH MORE WRAPPED AROUND WITH UPPER
LOW/CUTOFF AND THUS SLOWER IN EJECTING WESTERN WAVE EAST.  12Z GFS
MORE OPEN/FASTER WITH WAVE.  WILL FOLLOW HPC LEAD WITH SOME
COMPROMISE ON PATTERN.  WENT WITH CHANCE POPS FOR THURSDAY INTO
THURSDAY NIGHT WITH SHOWERS AND THUNDERSTORMS...THEN LINGERED SOME
SLIGHT CHANCE SHOWER POPS FOR THE EASTERN COUNTIES ON FRIDAY.  WITH
CLOUDS AND PRECIP POTENTIAL ALONG WITH TIMING OF SYSTEM...HAVE QUITE
A RANGE FOR HIGHS ON THURSDAY...MIDDLE 60S NORTH CENTRAL TO MIDDLE
70S SOUTHWEST COUNTIES.  HIGHS FRIDAY IN THE LOWER 60S NORTH TO
UPPER 60S SOUTH IN WAKE OF SYSTEM.

PF

&&

.AVIATION...

WILL KEEP VFR CIGS IN TOP/FOE THROUGH MID EVENING...BUT INTRODUCED
CONVECTION BACK INTO KMHK AS WAA/MOISTURE DEVELOPS OVER THE WESTERN
CWA...THEN SPREADS EAST OVERNIGHT. HAVE THEREFORE CARRIED VCTS AS
LLVL JET DEVELOPS THROUGH 06Z WITH INCREASING CONVECTION...WITH A
TEMPO MAINLY IN THE 08Z-13Z TIMEFRAME AS BEST COMBINATION OF
ELEVATED INSTABILITY AND LIFT OCCURS DURING THIS TIME. KEPT TAFS VFR
EXCEPT IN CONVECTION WITH BRIEF 3-5SM VSBYS AND CIGS DOWN TO 2500
FEET. EXPECT MOST CONCENTRATED AREA OF CONVECTION TO LIFT NORTH OF
THE TAF SITES BY LATE SATURDAY MORNING.

SW

&&

.TOP WATCHES/WARNINGS/ADVISORIES...NONE.

&&
Hazardous weather outlook, Oct 12, 5:02 PM CDT, 5 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TOPEKA KS
502 PM CDT FRI OCT 12 2007

KSZ008>012-020>024-026-034>040-054>056-058-059-131800-
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
502 PM CDT FRI OCT 12 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH
CENTRAL AND NORTHEAST KANSAS.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE LIKELY ACROSS MUCH OF THE AREA TONIGHT. SOME OF
THE STRONGER THUNDERSTORMS COULD PRODUCE HAIL AND GUSTY WINDS
ALONG WITH LOCALLY HEAVY RAINFALL. A FEW OF THESE STORMS COULD BE
LOCALLY SEVERE MAINLY ALONG AND NORTHWEST OF THE TURNPIKE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE CHANCE FOR THUNDERSTORMS WILL CONTINUE INTO SATURDAY INTO SUNDAY
NIGHT AS AN UPPER LEVEL STORM SYSTEM EJECTS INTO THE CENTRAL
PLAINS. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE. SUFFICIENT
INSTABILITY...WIND SHEAR...AND MOISTURE WILL BE IN PLACE ON SUNDAY
AFTERNOON AND EVENING. STORMS DURING THIS PERIOD MAY BE STRONG TO
SEVERE.

THUNDERSTORM CHANCES WILL LINGER ACROSS THE AREA MONDAY AND
OVER ALL BUT THE FAR WESTERN COUNTIES OF THE AREA MONDAY NIGHT.

ANOTHER ROUND OF THUNDERSTORMS WILL ARRIVE ON WEDNESDAY INTO
THURSDAY NIGHT...AS YET ANOTHER UPPER LEVEL DISTURBANCE MOVES
INTO THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS MAY BE NEEDED TONIGHT GENERALLY OVER WESTERN AND NORTH
PORTIONS OF THE AREA. ADDITIONALLY...SPOTTERS ARE ENCOURAGED TO REPORT
RAINFALL AMOUNTS OVER ONE INCH TO THE NATIONAL WEATHER SERVICE IN
TOPEKA.

In the hours before

Local storm report, Oct 12, 4:17 PM CDT, 5 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
417 PM CDT FRI OCT 12 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0414 PM     HAIL             MINNEAPOLIS             39.12N 97.71W
10/12/2007  M1.75 INCH       OTTAWA             KS   LAW ENFORCEMENT

            HAIL, UP TO GOLF BALL SIZE, COVERING THE GROUND.

&&

JL
Special weather statement, Oct 12, 5:02 PM CDT, 5 hours 4 minutes before
SIGNIFICANT WEATHER ALERT
NATIONAL WEATHER SERVICE TOPEKA KS
502 PM CDT FRI OCT 12 2007

KSZ034-122245-
OTTAWA-
502 PM CDT FRI OCT 12 2007

THROUGH 545 PM CDT...A THUNDERSTORM WILL MOVE EAST NORTHEAST AT
20 MPH ACROSS PORTIONS OF OTTAWA COUNTY. NATIONAL WEATHER SERVICE
DOPPLER RADAR INDICATED THIS STORM IS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND HEAVY RAIN. SOME COMMUNITIES THAT COULD BE AFFECTED
INCLUDE MINNEAPOLIS AND WELLS.
Special weather statement, Oct 12, 6:36 PM CDT, 3 hours 30 minutes before
SIGNIFICANT WEATHER ALERT
NATIONAL WEATHER SERVICE TOPEKA KS
636 PM CDT FRI OCT 12 2007

KSZ035-036-130015-
DICKINSON-GEARY-
636 PM CDT FRI OCT 12 2007

THROUGH 715 PM CDT...A THUNDERSTORM WILL MOVE EAST AT 15 MPH ACROSS
PORTIONS OF GEARY AND DICKINSON COUNTIES. NATIONAL WEATHER SERVICE
DOPPLER RADAR INDICATED THIS STORM IS CAPABLE OF PRODUCING PEA SIZE
HAIL...STRONG WINDS OF 40 TO 50 MPH AND HEAVY RAIN. SOME COMMUNITIES
THAT COULD BE AFFECTED INCLUDE GEARY COUNTY STATE PARK.
Special weather statement, Oct 12, 9:56 PM CDT, 10 minutes before
SIGNIFICANT WEATHER ALERT
NATIONAL WEATHER SERVICE TOPEKA KS
956 PM CDT FRI OCT 12 2007

KSZ037-130330-
MORRIS-
956 PM CDT FRI OCT 12 2007

THROUGH 1030 PM CDT...A STRONG THUNDERSTORM WILL MOVE NORTHEAST AT
40 MPH ACROSS PORTIONS OF NORTHERN MORRIS COUNTY. NATIONAL WEATHER
SERVICE DOPPLER RADAR INDICATED THIS STORM IS CAPABLE OF PRODUCING
NICKEL SIZE HAIL AND STRONG WINDS OF 40 TO 50 MPH...AS WELL AS BRIEF
HEAVY RAINFALL. A QUICK INCH OF RAINFALL IS POSSIBLE A THIS STORM
PASSES.

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 13, 1:45 AM CDTSevere Thunderstorm WarningTOPMarshall, Nemaha18 min
Oct 13, 3:46 AM CDTSevere Thunderstorm WarningTOPMorris29 min
Oct 13, 4:18 AM CDTSevere Thunderstorm WarningTOPGeary, Morris, Wabaunsee27 min
Oct 13, 4:58 AM CDTSevere Thunderstorm WarningTOPWabaunsee32 min
Oct 13, 5:56 AM CDTSevere Thunderstorm WarningTOPOsage34 min
Oct 13, 6:16 AM CDTSevere Thunderstorm WarningTOPLyon, Osage, Wabaunsee44 min
Oct 13, 8:25 AM CDTFlash Flood WarningTOPJefferson4 hr
Oct 13, 8:33 AM CDTFlash Flood WarningTOPBrown, Marshall, Nemaha4 hr
Oct 13, 5:38 PM CDTRiver Flood WarningTOPMarshall67 hr

Nearby

Severe Thunderstorm Warnings in Kansas, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.